Positive real matrices in indefinite inner product spaces and invariant maximal semidefinite subspaces

J.H. Fourie, G.J. Groenewald, A.C.M. Ran

Research output: Contribution to JournalArticleAcademicpeer-review

Abstract

In this paper positive real matrices in indefinite inner product spaces are studied. This class of matrices is intimately connected to dissipative matrices in the complex case. First the complex case and then the real case are treated. An explicit construction is given for invariant semidefinite subspaces. © 2007 Elsevier Inc. All rights reserved.
Original languageEnglish
Pages (from-to)346-370
JournalLinear Algebra and its Applications
Volume424
Issue number2-3
DOIs
Publication statusPublished - 2007

Bibliographical note

MR2329478

Fingerprint

Dive into the research topics of 'Positive real matrices in indefinite inner product spaces and invariant maximal semidefinite subspaces'. Together they form a unique fingerprint.

Cite this